# SDR AT0300010

- Difficulty date: April 7, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EAD ALERT.  FLIGHT ATTENDANT COMPLAINED OF ABNORMAL A/C HEAT, FAINT A/C ODOR IN COCKPIT.  ISOLATED OIL ODOR TO AUXILIARY POWER UNIT.  PERFORMED B717 FIM 49-50 TASK 807.  CHECKED LEFT AND RIGHT WATER SEPARATOR COALESCER BAGS FOR OIL CONTAMINATION.  COALESCER BAGS OK.  RAN LEFT AND RIGHT AIR CONDITIONING PACKS WITH APU AND ENGINES FOR EXTENDED PERIOD OF TIME REF B717 AMM 21-00-00.  NO SMOKE OR ODOR NOTED.  A/C OK FOR SERVICE.
